Between 10/19-10/21, a non-fatal spike occurred in Allendale around New Cathedral Cemetery. In addition, there were non-fatal overdose spikes in Greater Mondawmin/Southern Park Heights/Upton/Druid Heights CSAs.
WHAT YOU CAN DO:
- Share this information with your colleagues, friends, and family.
- Get naloxone! This medication reverses the symptoms of an overdose and saves lives. You can get naloxone at a pharmacy without a prescription. For a map of pharmacies that stock naloxone click here.
WHAT EVERYONE NEEDS TO KNOW:
- Heroin laced with fentanyl is common. Fentanyl is very potent and can increase the risk of overdose.
- You will not know if heroin is laced with fentanyl by looking, smelling, or touching. Go slowly, and do not use alone.
- Naloxone does work on fentanyl-related overdoses, but it may require more than one dose.
- Call 911 if someone is overdosing. The Good Samaritan law protects you from arrest or prosecution for specific drug-related activities. Click here for more information or call Behavioral Health System Baltimore at 410-637-1900.
- You cannot overdose on fentanyl by touching it.
For information about treatment and recovery services, call the 24/7 Crisis, Information & Referral line at 410-433-5175.
You can find a schedule of street outreach naloxone trainings at www.dontdie.org. If your program is interested in prescribing and/or dispensing naloxone, please contact Jose Rodriguez at Jose.Rodriguez@baltimorecity.gov.